# SDR 2002UALA01056

- Difficulty date: June 20, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 37,639 hours, 13,842 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 365 RBL 18 MATERIAL REMOVED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  CABIN FLOORBEAM UPPER CAP REPLACED.
